# SDR AALA202308246014

- Difficulty date: June 30, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING  REPORTED AS CRACKED AND REQUIRES REPLACEMENT AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSHIELD FRAMES PER EA 345442. REPLACED CONTINUITY FITTING PER EA 345442.
